On mω ̂-light functions

Authors

  • Nadia Kadum Humadi Department of Mathematics, College of Science, Mustansiriyah University.
  • Haider Jebur Ali Department of Mathematics, College of Science, Mustansiriyah University. http://orcid.org/0000-0001-9128-3293

DOI:

https://doi.org/10.23851/mjs.v30i4.718

Keywords:

mω ̂-disconnected space, mω ̂-totally disconnected space, mω ̂T_1-space, mω ̂T_2-space, and mω ̂-light functions.

Abstract

In this work we introduced new types of -light functions namely -light functions, also we introduced -disconnected, and -totally disconnected spaces. Some examples, facts, and theorems have been given to support our work.      

Author Biography

Nadia Kadum Humadi, Department of Mathematics, College of Science, Mustansiriyah University.

Master student / Department of Mathematics

References

H. F. Abbas, H. J. Ali "On m-light mappings, Vol. 27, No 3 Al-Mustansiriyah Journal of science, 2016, p. 72-75.

H. J. Ali and M. M. Dahham "When m-lindelof sets are mx-semi closed" 2018 J. Phys., 2018, p. 1-7. [CrossRef]

H. J. Ali, H. F. Abass "On θ-Totally Disconnected and θ-Light Mappings, Vol. 31 (2), Ibn Al-Haitham Jour. For Pure & Appl. Sci. 2001, p. 179-185. [CrossRef]

G. S. Mohammad "Light Open Mapping", Master thesis, College of Education, AL- Mustansiriya University (2001).

A. H. Zakari, "gm-continuity on generalized topology and minimal structure spaces", Vol. 20, Journal of the Association of Arab Universities for Basic and Applied Sciences (2016), p. 78-83. [CrossRef]

Downloads

Published

2020-01-15

How to Cite

[1]
N. K. Humadi and H. J. Ali, “On mω ̂-light functions”, MJS, vol. 30, no. 4, pp. 96–102, Jan. 2020.

Issue

Section

Mathematics

Most read articles by the same author(s)